A characterization of exponential stability for periodic evolution families in terms of lower semicontinuous functionals

Buşe, Constantin: A characterization of exponential stability for periodic evolution families in terms of lower semicontinuous functionals. (2004)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_007_qtde_2004_005_001-007.pdf

Download (102kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2004
Volume: 7
Number: 5
ISSN: 1417-3875
Page Range: pp. 1-7
Event Title: Colloquium on the qualitative theory of differential equations (7.) (2003) (Szeged)
Uncontrolled Keywords: Exponenciális stabilitás, operátorok lineáris félcsoportja
Additional Information: Bibliogr.: p. 6-7.
Date Deposited: 2017. May. 16. 15:02
Last Modified: 2020. Jul. 29. 13:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/42723

Actions (login required)

View Item View Item